Maximum principles for a class of linear elliptic equations of even order

Cristian Paul Danet, Anita Mareno

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this paper we define several types of functions on the solution to a class of linear elliptic equations of even order. We establish that these functions satisfy a classical maximum principle. As a consequence we obtain uniqueness results and bounds on various quantities of interest.

Original languageEnglish (US)
Pages (from-to)809-822
Number of pages14
JournalMathematical Inequalities and Applications
Volume16
Issue number3
DOIs
StatePublished - Sep 23 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Maximum principles for a class of linear elliptic equations of even order'. Together they form a unique fingerprint.

  • Cite this